# SDR P5CA9800406

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 2598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BS 2598 B/H ATTACH CHORD FOUND CRACKED AT RT STR 11R - STR 12R RIVET HOLES.  BULKHEAD CHORD REPAIRED PER SRM 51-40-04.
